Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 4, NWS State College, PA

April 14, 2019Elk County, McKean County, Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 14, 2019, 8:41 PM EDT for Elk County, McKean County, Warren County, Pennsylvania. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 8:41 PM EDT (00:41 UTC)
Expired
Apr 14, 2019, 9:45 PM EDT
In force
64 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Elk County, PA, McKean County, PA, Warren County, PA

The radar

The State College radar (KCCX), 100 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 8:45 PM EDTTSTM WND DMG1 N Warren, PATREES AND WIRES ON HOUSE.
Apr 14, 8:47 PM EDTTSTM WND DMGNorth Warren, PAWIRES ON A VEHICLE.
Apr 14, 9:21 PM EDTTSTM WND DMGBradford, PAMULTIPLE TREES DOWN IN THE CITY OF BRADFORD INCLUDING ON HALL ROAD.
Apr 14, 9:35 PM EDTTSTM WND DMGEldred, PATREE DOWN AT INTERSECTION OF WINDFALL ROAD, SMITH ROAD, AND LOOP ROAD.
Apr 14, 9:38 PM EDTTSTM WND DMGKane, PATREES AND WIRES DOWN ON POPLAR STREET.
Apr 14, 9:46 PM EDTTSTM WND DMGBradford, PAMULTIPLE TREES DOWN IN THE CITY OF BRADFORD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:46 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 586 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
586 m²/s²
0-3 km storm-relative helicity
582 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

344 
WUUS51 KCTP 150041
SVRCTP
PAC047-083-123-150145-
/O.NEW.KCTP.SV.W.0004.190415T0041Z-190415T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
841 PM EDT SUN APR 14 2019

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Western Elk County in north central Pennsylvania...
  Eastern Warren County in north central Pennsylvania...
  McKean County in north central Pennsylvania...

* Until 945 PM EDT.

* At 841 PM EDT, severe thunderstorms were located along a line
  extending from near Scandia to near New Bethlehem, moving northeast
  at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Warren, Bradford, Ridgway, Kane, Johnsonburg, Sheffield, Smethport,
  Wetmore, Russell, Wilcox, James City, Rew, Ludlow, Marshburg, East
  Branch Dam, Kinzua Bridge State Park, Portland Mills, Scandia,
  Coryville and Cyclone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 300 AM EDT for north central
Pennsylvania.

LAT...LON 4200 7830 4123 7871 4123 7874 4126 7874
      4137 7897 4135 7909 4141 7910 4143 7906
      4145 7906 4144 7896 4162 7896 4163 7928
      4200 7916
TIME...MOT...LOC 0041Z 239DEG 44KT 4197 7896 4105 7940 

HAIL...0.75IN
WIND...60MPH
 
$$

Evanego
2 follow-up statements
092 
WWUS51 KCTP 150111
SVSCTP

Severe Weather Statement
National Weather Service State College PA
911 PM EDT SUN APR 14 2019

PAC123-150119-
/O.CAN.KCTP.SV.W.0004.000000T0000Z-190415T0145Z/
Warren PA-
911 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved east of Warren 
County.

A Tornado Watch remains in effect until 300 AM EDT for north central
Pennsylvania.

LAT...LON 4200 7830 4123 7871 4123 7874 4126 7874
      4137 7897 4135 7909 4141 7910 4143 7906
      4145 7906 4144 7896 4183 7895 4184 7892
      4200 7892
TIME...MOT...LOC 0109Z 239DEG 44KT 4214 7858 4122 7903 

$$

PAC047-083-150145-
/O.CON.KCTP.SV.W.0004.000000T0000Z-190415T0145Z/
Elk PA-McKean PA-
911 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR WESTERN ELK AND MCKEAN COUNTIES...

At 909 PM EDT, severe thunderstorms were located along a line
extending from near Allegany to near Brookville, moving northeast at
50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bradford, Ridgway, Kane, Johnsonburg, Smethport, Wetmore, Wilcox,
James City, Rew, Coryville, Cyclone, Brandy Camp, Ludlow, Marshburg,
East Branch Dam, Westline, Kinzua Bridge State Park, Brockport,
Portland Mills and Mount Jewett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 300 AM EDT for north central
Pennsylvania.

LAT...LON 4200 7830 4123 7871 4123 7874 4126 7874
      4137 7897 4135 7909 4141 7910 4143 7906
      4145 7906 4144 7896 4183 7895 4184 7892
      4200 7892
TIME...MOT...LOC 0109Z 239DEG 44KT 4214 7858 4122 7903 

HAIL...0.75IN
WIND...60MPH
 
$$

Evanego
969 
WWUS51 KCTP 150136
SVSCTP

Severe Weather Statement
National Weather Service State College PA
936 PM EDT SUN APR 14 2019

PAC047-083-150145-
/O.CON.KCTP.SV.W.0004.000000T0000Z-190415T0145Z/
Elk PA-McKean PA-
936 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL ELK AND CENTRAL MCKEAN COUNTIES...

At 935 PM EDT, severe thunderstorms were located along a line
extending from near Cuba to near Brandy Camp, moving northeast at 50
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bradford, Ridgway, Johnsonburg, Smethport, Wilcox, Rew, Coryville,
Cyclone, Brandy Camp, East Branch Dam, Kinzua Bridge State Park,
Brockport, Portland Mills, Mount Jewett, Eldred, Lewis Run and
Bradford Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 300 AM EDT for north central
Pennsylvania.

LAT...LON 4200 7830 4123 7871 4123 7874 4126 7874
      4133 7888 4142 7886 4159 7878 4167 7874
      4200 7864
TIME...MOT...LOC 0135Z 239DEG 44KT 4229 7824 4137 7869 

HAIL...0.75IN
WIND...60MPH
 
$$

Ceru

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:24 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 14, 7:24 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service State College PA
724 PM EDT Sun Apr 14 2019

.SYNOPSIS...
Low pressure over the Ohio Valley will track across upstate
New York tonight, as the trailing cold front pushes through
Pennsylvania. Upper level ridging is expected over the region
during the middle of the week, then a slow-moving cold front
will likely push into the region late Friday into early
Saturday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
TOR watch issued for the entire CWA. First volley of thunder and
moderate rainfall is a little farther west of the initial cut at
the FFA. Pushed it a couple of counties to the west to include
Adams, etc. Training is occurring just south of Frederick, MD,
with multiple cells crossing directly along the same path thru
there in less than an hour.

Prev...
See hydro section for thoughts on flooding. SWOMCD num 346
mentions the western portions of the CWA in the threat for
severe winds and tornadoes. Some clearing and late day heating
are getting into Warren Co and could come soon to the other
western counties. But, sfc-based CAPE/destabilization is going
to be marginal for the rest of the CWA before nightfall (coming
soon). That may be the only thing which keep the svr threat down
tonight.

Prev...
As of 2 pm, max 10 hour rain totals are closing in on 0.90"
over Warren County. Sfc warm front is draped across the
Central Mountains, with KUNV having broken into the warm sector
with a dewpoint around 60F (KLHV 63F Td as well). Warm front
separates soupy 60+ degree dewpoint air from cool 40s dewpoints
NW and N Central Mountains and Pocono Plateau. Boundary layer
convergence and deep layer moisture increasing substantially
this afternoon ahead of deep upper trof swinging into the Ohio
Valley from the Upper Midwest.

Light to moderate rain has overspread all but the southeast
quarter of my area. Most areas outside of the northwest
mountains have only seen a tenth of two of rainfall thus far
today, while the northwest has exceeded three quarters of an
inch over the last 10 hours. Convective elements within and
ahead of this initial rain area remain in check given weak
forcing to release instability. Consensus of CAM solutions
continue to track this area ENE and into the Lower Susq before
lifting it off to the northeast. HRRR solution brings another
slug of moderate rainfall into my southeast with a renewed surge
and perhaps convective release after 20z, while a lull is seen
across the Central Mountains. Meanwhile, cold front lags well to
the west and isn't progged to reach the OH/PA border until 00z.

Main focus for tonight remains on potential of severe weather
and localized flash flooding tonight associated with passage of
cold front. Nearly all convection-allowing models show a line of
strong convection marching across the forecast area later this
evening through 08z ahead of the cold front. Strongly forced,
high shear/low cape environment suggestts a QLCS scenario, but
given the time of day and limited instability, SPC believes this
line will be weakening, particularly east of the Alleghenies.
So, its uncertain how much of a severe punch central and
especially eastern PA will see. Model timing of the fropa and
greatest impacts range from just after 00Z over Warren Co, to
between 07-09Z over Lancaster Co if the line maintains integrity
and intensity. As previously noted, the orientation of the 50kt
0-3km shear vectors are progged to run close to parallel with
the line of convection. However, can't rule out an isolated
tornado or two where rear inflow jet causes any line
surges/bows.

In addition, WPC has placed most of the forecast area within a
slight risk area for flash flooding tonight. However, HREFV2
data indicates the greatest threat will be over the northwest
half of the CWA, where some members indicate the potential of up
to 3 inches in a few spots. As previously mentioned, some of the
northwest has already accumulated around 0.9" in 10 hours. 3hr
FFG numbers are ranging close to 2 inches over most of the area.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Blustery and much cooler conditions are expected Monday, as
strengthening low pressure passes north of Pa. Passage of upper
trough will likely produce scattered rain/snow showers across
the Allegheny Plateau. However, surface temps should remain too
warm for any snow accumulations. A downsloping westerly flow
should result in dry weather across the Susq Valley. However,
cold temps aloft will likely result in a good deal of stratocu.
Bukfit soundings support wind gusts Monday afternoon close to
40kts across southern Pa, so later shifts may need to consider a
possible wind advisory.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Left mentioned of some showers in for later Tuesday into Thursday.
Much of this time will be dry.

The main issue will be another huge weather system by Friday.
Showers and some thunderstorms will be associated with this
system.

For now, just minor adjustments.

For later Saturday into early next Monday, the risk of showers
tapers off. GFS and EC still different from run to run and day
to day, on how the upper level trough may split apart, and dig
southeast. This will make a difference on how things linger past
Friday.

Either way, not looking quite as cold as it did several days
ago. Thus the chance of any snow showers on the back side of the
storm is less now.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
An area of IFR/MVFR clouds with lcl cigs AOB 1.5k feet
continues to expand into the centreal portion of the CWA this
afternoon as warm front lifts northward. Expecting it to work
into the n central mountains and northeast by 20z as warm front
lifts northward. As southern parts of the region emerge into
the warm sector this afternoon, ceilings will improve somewhat to
MVFR/VFR but unstable airmass will support scattered to
numerous showers and isolated thunderstorms in modest CAPE.

Cold front enters western PA early this evening and crosses the
region through late tonight. It is expected to be accompanied
by a potentially potent north-south oriented line of showers/
tstms with a 1-2 hour period of very gusty winds and heavy
rainfall (and significant aviation impacts). Impacts will be in
the evening across western terminals and after midnight in the
east.

Behind the front, westerly flow picks up with a period of gusts
to 30-40 mph on Monday along with ceiling restrictions that will
be mainly confined to the western/northern terrain.

.Outlook...

Mon...AM Rain and restrictions. Becoming windy.

Tue...Trending VFR; winds subsiding.

Wed-Thu...Chance of a shower. Mainly VFR.

Fri...Widespread restrictions likely with showers and
thunderstorms.

&&

.HYDROLOGY...
0.75-0.90" of rainfall through the day today over the NW has
things very wet and many of the smallest waterways are likely
high/nearly full. The line of convection to the west is
advnacing slower to the east than the elements are moving N/NE.
Thiey could also receive more than one thunderstorm this
evening/early tonight. Felt the threat was much higher than FFG
may reflect there with most of the water not accounted for in
the guidance. Plus, we are solidly in the SLGT risk of excessive
rain per WPC guidance.

The southeastern counties got some heavy rain and patchy
flooding two days ago, and they are starting to pick up some
rain now. There is some thunder embedded in the stuff moving up
from MD/VA. HRRR paints a few stripes of >1" rain in convection
there. The Front and associated thunder/heavy rain does not
arrive until late tonight, and we are always wary of overnight
convection. The deep 60+KT LLJet is loaded with moisture. 1 hr
FFG ranges between one inch and two inches. We will also have to
watch out for the Swatara Creek which is running high and is
arguably the wettest basin around the state right now.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Monday for PAZ004-005-010.
Flash Flood Watch until 6 AM EDT Monday for PAZ036-056>059-
063>066.

&&

SYNOPSIS...DeVoir/Martin
NEAR TERM...Dangelo/DeVoir/Fitzgerald
SHORT TERM...DeVoir/Fitzgerald
LONG TERM...Martin
AVIATION...DeVoir/RXR
HYDROLOGY...
Hazardous weather outlook, Apr 14, 6:53 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
653 PM EDT Sun Apr 14 2019

PAZ006-011-012-017>019-024>028-033>035-037-041-042-045-046-049>053-
152300-
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
653 PM EDT Sun Apr 14 2019

...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

Severe thunderstorms with damaging winds 60 mph or greater with
tornadoes possible this evening and early tonight. Heavy rain from
thunderstorms may lead to isolated instances of flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056>059-063>066-152300-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
653 PM EDT Sun Apr 14 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...
...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

Severe thunderstorms with damaging winds 60 mph or greater with
tornadoes possible this evening and early tonight. Heavy rain from
thunderstorms may lead to isolated instances of flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-152300-
Warren-McKean-Elk-
653 PM EDT Sun Apr 14 2019

...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

Severe thunderstorms with damaging winds 60 mph or greater with
tornadoes possible this evening and early tonight.  Heavy rain from
thunderstorms may lead to isolated instances of flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Apr 14, 6:42 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service State College PA
642 PM EDT SUN APR 14 2019

PAZ057-059-064>066-142330-
York PA-Lancaster PA-Adams PA-Lebanon PA-Dauphin PA-
642 PM EDT SUN APR 14 2019

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF
LANCASTER...ADAMS... YORK...DAUPHIN...AND LEBANON COUNTIES UNTIL 730
PM EDT...

At 639 PM EDT, Doppler radar indicated a cluster of strong
thunderstorms just south of Gettysburg, moving northeast at 45 mph.
This area is part of a band of storms that extend southward into
northern Maryland.

Wind gusts up to 50 mph are possible.

Locations impacted include...
York, Hanover, Weigelstown, Elizabethtown, Columbia, Middletown,
Millersville, Gettysburg, Mount Joy, Parkville, Red Lion, Spry,
Dallastown, Hampton, Shiloh, East York, Stonybrook-Wilshire, West
York, Salunga-Landisville and Littlestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3987 7737 4030 7652 3972 7618 3972 7736
TIME...MOT...LOC 2239Z 240DEG 49KT 3983 7721

Martin
Special weather statement, Apr 14, 7:13 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service State College PA
713 PM EDT SUN APR 14 2019

PAZ004-142345-
Warren PA-
713 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM COULD BRUSH NORTHWESTERN WARREN COUNTY
THROUGH 745 PM EDT WITH ADDITIONAL STORMS EXPECTED AFTER THAT...

At 710 PM EDT, Doppler radar indicated a strong thunderstorm over
Waterford, moving northeast at 60 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Columbus, Spring Creek, Lottsville, Sugar Grove and Bear Lake.

LAT...LON 4200 7923 4181 7961 4199 7961 4200 7960
TIME...MOT...LOC 2310Z 233DEG 50KT 4193 8003

Evanego
Special weather statement, Apr 14, 8:31 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service State College PA
831 PM EDT SUN APR 14 2019

PAZ063>065-150100-
York PA-Adams PA-Cumberland PA-
831 PM EDT SUN APR 14 2019

...SPECIAL WEATHER STATEMENT...

At 830 PM EDT, Doppler radar indicated a strong thunderstorm over
Aspers, moving northeast at 45 mph.

Winds in excess of 30 mph are possible.

Locations impacted include...
Weigelstown, Mechanicsburg, Gettysburg, Hampton, Shiloh, Boiling
Springs, Dillsburg, Lake Meade, Mount Holly Springs, Dover, East
Berlin, New Kingstown, Aspers, Siddonsburg, Hogestown, Biglerville,
Arendtsville, York Springs, Heidlersburg and Bendersville.

LAT...LON 3982 7722 3995 7738 4025 7704 4000 7674
TIME...MOT...LOC 0030Z 227DEG 39KT 3994 7723

Martin
Local storm report, Apr 14, 8:39 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     WARREN                  41.84N  79.14W
04/14/2019                   WARREN             PA   911 CALL CENTER

            NUMEROUS TREES DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1901173

JRB

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:03 PM EDTTornado WarningCTPWarren57 min
Apr 14, 8:31 PM EDTSpecial Weather StatementCTPAdams29 min
Apr 14, 8:44 PM EDTAreal Flood AdvisoryCTPWarren4 hr
Apr 14, 9:29 PM EDTAreal Flood AdvisoryCTPElk, McKean4 hr
Apr 14, 9:34 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter56 min
Apr 14, 9:42 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Somerset48 min
Apr 14, 9:53 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon, Schuylkill3 hr
Apr 14, 10:03 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield42 min
Apr 14, 10:17 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Fulton, Somerset43 min
Apr 14, 10:24 PM EDTSpecial Weather StatementCTPLycoming36 min
Apr 14, 10:31 PM EDTSpecial Weather StatementCTPCameron, Potter29 min
Apr 14, 10:38 PM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill3 hr
Apr 14, 10:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield48 min
Apr 14, 10:50 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga55 min
Apr 14, 10:58 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Centre, Franklin, Fulton, Huntingdon and 1 more47 min
Apr 14, 11:11 PM EDTSpecial Weather StatementCTPClinton, Lycoming94 min
Apr 14, 11:34 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 2 more86 min
Apr 14, 11:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry49 min
Apr 14, 11:46 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga59 min
Apr 15, 12:27 AM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin48 min
Apr 15, 12:41 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan52 min
Apr 15, 1:07 AM EDTSpecial Weather StatementCTPAdams, Lebanon, Schuylkill, York53 min
Apr 15, 2:00 AM EDTSpecial Weather StatementCTPLancaster, York60 min
Apr 15, 2:58 AM EDTSpecial Weather StatementCTPLancaster32 min
Apr 15, 3:29 AM EDTRiver Flood WarningCTPLebanon, Schuylkill26 hr
Apr 15, 3:49 AM EDTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Cumberland, Dauphin and 11 more16 hr
Apr 15, 5:23 PM EDTRiver Flood WarningCTPDauphin, Lebanon12 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.